# SDR 2020FA0000356

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: General aviation
- Aircraft: N461QS
- Make and model: Gulstm GIVX
- Aircraft serial: 4125
- Aircraft time: 9,484 hours, 4,590 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1159WM20023102
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,484 hours, 4,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN LANDING GEAR SPONSON BORE (RIGHT) - STRUCTURAL INSPECTION FOUND AFT BORE PITTED AFTER REMOVAL OF BEARING.
